# SDR ASAA2014012312478

- Difficulty date: January 23, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 23,227 hours, 7,239 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OVERHEAT INDICATION CAME ON FOR R2 WINDOW.  ACFT GROUNDED. CONFIRMED. WINDOW VERY HOT.  R2 WINDSHIELD HEAT CONTROL UNIT SHOWS SENSOR FAULT.  SENSOR TESTED GOOD IAW MM 30-41-21. REPLACED WHCU AS A PRECAUTION.  OPS CHECKED GOOD IAW MM 30-41-11. OPS CHECK R2 WINDOW HEAT GOOD IAW MM 30-41-00.  REGULATES AROUND 108 DEG F.  FAULT REPEATED. SWAPPED TO SECONDARY R2 WINDOW TEMP SENSOR AT WINDOW, IAW MM 30-41-21.  OPS CHECK R2 WINDOW HEAT GOOD IAW MM 30-41-00.  SYS TEST SAME GOOD REF MM 30-41-11.
